Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have ringing in ears. Got worse in years. Internist consultation required?

? Please ty I have a ringing in my ears that is driving me crazy. I use to be hyperthyroidism and they gave me radioactive isotope and now i take synthroid . the ringing stopped when they brought it under control. i have been gong to a gp for thelast 10 years and it seems my ringing has gotten progressively worse. should i look for an internist again ,because I did not have this ringing then.
Asked On : Sat, 5 May 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi
More details are needed like how exactly is that noise- whistling, humming etc. and is it continuous or intermittent, one ear or both, whether you have any hearing impairment, any giddiness(dizziness), any nose or throat problems, any high BP, taking any long term medicines, whether you are anaemic, your age etc.
Moreover you need to be examined, in an attempt to find the cause of your ringing in ears. So you better consult a good ENT specialist for this.
Please note that in some patients no cause may be detected. But many benefit with empirical medicines or tinnitus masker etc
Take care.
Answered: Sat, 5 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor